# SDR SWAA2022021693736

- Difficulty date: June 1, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 40,606 hours, 20,891 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UNDER FLOOR PANEL#221BF CORROSION POWDER IS ON TOP OF THE INTERCOSTAL AND AVIONICS TRAY. INTERCOSTAL IS LOCATED BETWEEN STA 294.5 AND 312 LBL 13' / INSTERCOSTAL AT STA 294.5 TO STA 312 LBL 13 CORRODED; REMOVED CORROSION AND VERIFIED ORIG 'T' .170' MATERIAL LOSS .040'; REMAINING 'T' ;130' FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51-1A-1 FIG 105 DETAIL C TOOL USED AAR 36649 DUE 7/5/2018. REMOVED INTERCOSTAL AND INSTALLED NEW INTERCOSTAL IAW BOEING DWG 141A5600 REV N AND SRM 51-40-02-0G-0.
